MathSciNet Relay Station
MathSciNet bibliographic data
MR2425750 (2009e:57009) 57M25 (57N70)
Kim, Se-Goo; Kim, Taehee Polynomial splittings of metabelian von Neumann rho-invariants of knots. Proc. Amer. Math. Soc. 136 (2008), no. 11, 4079–4087.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement